# SDR GRTA20230213001

- Difficulty date: February 3, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N503AW
- Make and model: Beech B200
- Aircraft serial: BB1514
- Aircraft time: 18,310 hours, 27,145 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FRAME CROSSTIE CRACKED AT APPROX FS 188.0 AND WL 119.0 - RH EMERGENCY EXIT CUT OUT LOWER AFT CORNER.  REPAIRED IAW TEXTRON STANDARD REPAIR SR-KA-ATA53-36613
